# SDR AWXA960137

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2565 · Escape Slide
- Part: Door Slide
- Part number: D31039202
- Condition: Fell Off
- Location: L-2 Door
- Part time: 14,665 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 292 - L-2 SLIDE FELL OFF DURING FLIGHT.  REHUNG L-2 DOOR SLIDE.  (M)
